MathSciNet Relay Station
MathSciNet bibliographic data
MR356030 55B20 (55D35 57D90)
Ravenel, Douglas C.; Wilson, W. Stephen The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974), 1185–1189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement